# SDR UALA2012051602775

- Difficulty date: May 12, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 59,636 hours, 22,072 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN FR 33 AND STR 23R UNDER FILLET PANEL 192AT EXCESSIVE MATERIAL REMOVED REF SMB WU U9578I.  MAJOR REPAIR ACCOMPLISHED PER SRM 53-21-11 FIG.215.
